# SDR EISA99103

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65727302
- Condition: Delaminated
- Location: Nr 14 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT WING NR 14 SPOILER DELAMINATED ALONG TRAILING EDGE.  REPAIRED IAW BOEING 727 SRM CHAPTER 51-40-4 IN REFERENCE WITH 53-30-3 FIGURE 12 AND 51-40-6 FIGURE 2.  (M)
